# SDR DALA2025112708678

- Difficulty date: November 23, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 20,037 hours, 8,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE CABIN AISLE EMERGENCY LIGHT OUT.   FOUND PIN LOOSE AT HARNESS END. SECURED PIN AND PERFORMED OPS CHECK OF CABIN EMERGENCY LIGHTING IAW AMM 33-51. (LP 5953609)
